BibTeX record: journals/cpc/BabaiH92

download as .bib file

@article{DBLP:journals/cpc/BabaiH92,
  author    = {L{\'{a}}szl{\'{o}} Babai and
               G{\'{a}}bor Hetyei},
  title     = {On the Diameter of Random Cayley Graphs of the Symmetric Group},
  journal   = {Combinatorics, Probability {\&} Computing},
  year      = {1992},
  volume    = {1},
  pages     = {201--208},
  url       = {http://dx.doi.org/10.1017/S0963548300000237},
  doi       = {10.1017/S0963548300000237},
  timestamp = {Tue, 30 Sep 2014 16:24:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cpc/BabaiH92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}